# SDR AALA20010555

- Difficulty date: March 9, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 421 - EN ROUTE DFW-SEA, SHORTLY AFTER TAKEOFF, CABIN FILLED WITH SMOKE.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU.  PERFORMED PACK BURNOUT PER MM.  LEAK CHECKED GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
